# SDR REXA2022060901100

- Difficulty date: April 26, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: SH670321771
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 319.70 FRAME ATTACHMENT CLIP IS CORRODED.	REMOVED CORRODED F.S. 319.70 ATTACHMENT CLIP. INSTALLED A SERVICEABLE F.S. 319 ATTACHMENT CLIP IAW CRJ 700 SRM 51-42-21-001-A01.
